BibTeX record journals/combinatorica/HolzmanT19

download as .bib file

@article{DBLP:journals/combinatorica/HolzmanT19,
  author    = {Ron Holzman and
               Nitzan Tur},
  title     = {Simultaneous Linear Discrepancy for Unions of Intervals},
  journal   = {Combinatorica},
  volume    = {39},
  number    = {1},
  pages     = {85--90},
  year      = {2019},
  url       = {https://doi.org/10.1007/s00493-017-3769-7},
  doi       = {10.1007/s00493-017-3769-7},
  timestamp = {Thu, 11 Apr 2019 16:27:24 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/combinatorica/HolzmanT19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics